Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2159281, 14 pages
https://doi.org/10.1155/2017/2159281
Research Article

A Multiproduct Single-Period Inventory Management Problem under Variable Possibility Distributions

1Risk Management & Financial Engineering Laboratory, College of Management, Hebei University, Baoding, Hebei 071002, China
2Fundamental Science Department, North China Institute of Aerospace Engineering, Langfang, Hebei 065000, China

Correspondence should be addressed to Zhaozhuang Guo; moc.361@4002gnauhzoahz

Received 2 August 2017; Revised 21 September 2017; Accepted 4 December 2017; Published 20 December 2017

Academic Editor: Jean-Pierre Kenne

Copyright © 2017 Zhaozhuang Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaozhuang Guo, Shengnan Tian, and Yankui Liu, “A Multiproduct Single-Period Inventory Management Problem under Variable Possibility Distributions,” Mathematical Problems in Engineering, vol. 2017, Article ID 2159281, 14 pages, 2017. doi:10.1155/2017/2159281